RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Изв. РАН. Сер. матем.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Изв. АН СССР. Сер. матем., 1987, том 51, выпуск 6, страницы 1170–1190 (Mi izv1336)  

Эта публикация цитируется в 33 научных статьях (всего в 33 статьях)

Классификационные задачи для систем форм и линейных отображений

В. В. Сергейчук


Аннотация: Предлагается метод, позволяющий многие классификационные задачи линейной алгебры сводить к задаче о классификации эрмитовых форм. Над полями комплексных, действительных и рациональных чисел получена классификация билинейных форм и пар квадратичных форм, изометрических и самосопряженных операторов.
Библиография: 30 названий.

Полный текст: PDF файл (2808 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Mathematics of the USSR-Izvestiya, 1988, 31:3, 481–501

Реферативные базы данных:

УДК: 512.64
MSC: Primary 15A21, 15A63, 16A64; Secondary 16A39
Поступило в редакцию: 10.11.1985

Образец цитирования: В. В. Сергейчук, “Классификационные задачи для систем форм и линейных отображений”, Изв. АН СССР. Сер. матем., 51:6 (1987), 1170–1190; Math. USSR-Izv., 31:3 (1988), 481–501

Цитирование в формате AMSBIB
\RBibitem{Ser87}
\by В.~В.~Сергейчук
\paper Классификационные задачи для систем форм и~линейных отображений
\jour Изв. АН СССР. Сер. матем.
\yr 1987
\vol 51
\issue 6
\pages 1170--1190
\mathnet{http://mi.mathnet.ru/izv1336}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933960}
\zmath{https://zbmath.org/?q=an:0678.15011|0653.15006}
\transl
\jour Math. USSR-Izv.
\yr 1988
\vol 31
\issue 3
\pages 481--501
\crossref{https://doi.org/10.1070/IM1988v031n03ABEH001086}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/izv1336
  • http://mi.mathnet.ru/rus/izv/v51/i6/p1170

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Vladimir V. Sergeichuk, “Canonical matrices for linear matrix problems”, Linear Algebra and its Applications, 317:1-3 (2000), 53  crossref
    2. Genrich R. Belitskii, Vladimir V. Sergeichuk, “Complexity of matrix problems”, Linear Algebra and its Applications, 361 (2003), 203  crossref
    3. R HORN, “Congruences of a square matrix and its transpose*1”, Linear Algebra and its Applications, 389 (2004), 347  crossref  elib
    4. Genrich Belitskii, Ruvim Lipyanski, Vladimir V. Sergeichuk, “Problems of classifying associative or Lie algebras and triples of symmetric or skew-symmetric matrices are wild”, Linear Algebra and its Applications, 407 (2005), 249  crossref
    5. Genrich Belitskii, Vitalij M. Bondarenko, Ruvim Lipyanski, Vladimir V. Plachotnik, Vladimir V. Sergeichuk, “The problems of classifying pairs of forms and local algebras with zero cube radical are wild”, Linear Algebra and its Applications, 402 (2005), 135  crossref
    6. DRAGOMIR Ž. ÐOKOVIĆ, KAIMING ZHAO, “RATIONAL Jordan DECOMPOSITION OF BILINEAR FORMS”, Commun. Contemp. Math, 07:06 (2005), 769  crossref
    7. Roger A. Horn, Vladimir V. Sergeichuk, “A regularization algorithm for matrices of bilinear and sesquilinear forms”, Linear Algebra and its Applications, 412:2-3 (2006), 380  crossref
    8. Roger A. Horn, Vladimir V. Sergeichuk, “Canonical forms for complex matrix congruence and ∗congruence”, Linear Algebra and its Applications, 416:2-3 (2006), 1010  crossref
    9. Leiba Rodman, “Similarity vs unitary similarity and perturbation analysis of sign characteristics: Complex and real indefinite inner products”, Linear Algebra and its Applications, 416:2-3 (2006), 945  crossref
    10. Genrich R. Belitskii, Vladimir V. Sergeichuk, “Congruence of multilinear forms”, Linear Algebra and its Applications, 418:2-3 (2006), 751  crossref
    11. Б. З. Шаваровский, “О подобии пар матриц четного порядка”, Матем. заметки, 81:3 (2007), 448–463  mathnet  crossref  mathscinet  zmath  elib; B. Z. Shavarovskii, “On the Similarity of Matrices of Even Order”, Math. Notes, 81:3 (2007), 392–407  crossref  isi  elib
    12. Leiba Rodman, “Canonical forms for mixed symmetric–skewsymmetric quaternion matrix pencils”, Linear Algebra and its Applications, 424:1 (2007), 184  crossref
    13. Vyacheslav Futorny, Vladimir V. Sergeichuk, “Classification of sesquilinear forms with the first argument on a subspace or a factor space”, Linear Algebra and its Applications, 424:1 (2007), 282  crossref
    14. A. Tsurkov, “The Problem of the Classification of the Nilpotent Class 2 Torsion Free Groups up to Geometric Equivalence”, Communications in Algebra, 36:8 (2008), 3147  crossref
    15. Vladimir V. Sergeichuk, “Canonical matrices of isometric operators on indefinite inner product spaces”, Linear Algebra and its Applications, 428:1 (2008), 154  crossref
    16. Roger A. Horn, Vladimir V. Sergeichuk, “Canonical matrices of bilinear and sesquilinear forms”, Linear Algebra and its Applications, 428:1 (2008), 193  crossref
    17. Leiba Rodman, “Pairs of Hermitian and skew-Hermitian quaternionic matrices: Canonical forms and their applications”, Linear Algebra and its Applications, 429:5-6 (2008), 981  crossref
    18. Alexandru Tupan, “On sesquilinear forms over fields with involution”, Linear Algebra and its Applications, 428:1 (2008), 254  crossref
    19. Vyacheslav Futorny, Roger A. Horn, Vladimir V. Sergeichuk, “Tridiagonal canonical matrices of bilinear or sesquilinear forms and of pairs of symmetric, skew-symmetric, or Hermitian forms”, Journal of Algebra, 319:6 (2008), 2351  crossref
    20. Tatyana G. Gerasimova, Roger A. Horn, Vladimir V. Sergeichuk, “Matrices that are self-congruent only via matrices of determinant one”, Linear Algebra and its Applications, 431:9 (2009), 1620  crossref
    21. Vitalij M. Bondarenko, Tatiana G. Gerasimova, Vladimir V. Sergeichuk, “Pairs of mutually annihilating operators”, Linear Algebra and its Applications, 430:1 (2009), 86  crossref
    22. Fernando De Terán, Froilán M. Dopico, “The solution of the equation XA+AXT=0 and its application to the theory of orbits”, Linear Algebra and its Applications, 434:1 (2011), 44  crossref
    23. Vyacheslav Futorny, Roger A. Horn, Vladimir V. Sergeichuk, “A canonical form for nonderogatory matrices under unitary similarity”, Linear Algebra and its Applications, 2011  crossref
    24. Clément de Seguins Pazzis, “When does a linear map belong to at least one orthogonal or symplectic group?”, Linear Algebra and its Applications, 2011  crossref
    25. Debora Duarte de Oliveira, Roger A. Horn, Tatiana Klimchuk, Vladimir V. Sergeichuk, “Remarks on the classification of a pair of commuting semilinear operators”, Linear Algebra and its Applications, 2011  crossref
    26. Andrii R. Dmytryshyn, Vyacheslav Futorny, Vladimir V. Sergeichuk, “Miniversal deformations of matrices of bilinear forms”, Linear Algebra and its Applications, 2012  crossref
    27. Fernando De Terán, Froilán M. Dopico, Nathan Guillery, Daniel Montealegre, Nicolás Reyes, “The solution of the equation”, Linear Algebra and its Applications, 438:7 (2013), 2817  crossref
    28. Roland Berger, Anne Pichereau, “Calabi–Yau Algebras Viewed as Deformations of Poisson Algebras”, Algebr Represent Theor, 2013  crossref
    29. Fernando Szechtman, “Equivalence and normal forms of bilinear forms”, Linear Algebra and its Applications, 2013  crossref
    30. Andrii Dmytryshyn, Vyacheslav Futorny, V.V.. Sergeichuk, “Miniversal deformations of matrices under *congruence and reducing transformations”, Linear Algebra and its Applications, 446 (2014), 388  crossref
    31. Andrii Dmytryshyn, Vyacheslav Futorny, Bo Kågström, Lena Klimenko, V.V.. Sergeichuk, “Change of the congruence canonical form of 2-by-2 and 3-by-3 matrices under perturbations and bundles of matrices under congruence”, Linear Algebra and its Applications, 469 (2015), 305  crossref
    32. Andrii Dmytryshyn, Bo Kågström, “Coupled Sylvester-type Matrix Equations and Block Diagonalization”, SIAM. J. Matrix Anal. & Appl, 36:2 (2015), 580  crossref
    33. Yuriy A. Drozd, Andriana I. Plakosh, “On nilpotent Chernikov $2$-groups with elementary tops”, Algebra Discrete Math., 22:2 (2016), 201–208  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Просмотров:
    Эта страница:419
    Полный текст:123
    Литература:38
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020